# SDR CALA2013100791766

- Difficulty date: October 4, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 58,612 hours, 21,948 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Screw
- Condition: Loose
- Location: Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

PANEL 191KB LOOSE SCREW INBD SIDE 4 FROM AFT EDGE.  NEEDS NEW NUTPLATE TO BE REPAIRED WITHIN 10C.
